# SDR SIMA20191102002

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 35,836 hours, 30,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND PASSENGER DOOR EMERGENCY EXIT LIGHTED SIGN INOP-C/A-REMOVED AND REPLACED EMERGENCY EXIT LIGHTED SIGN IAW AMM 33-50-14. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
